# SDR CA041214003

- Difficulty date: November 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 3,144 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, CREW HEARD A BANG AND NOTICED THE OUTER PANE OF THE RT WINDSHIELD HAD CRACKED.  CABIN PRESSURE WAS REDUCED AND THE FLIGHT WASCONTINUED TO DESTINATION.
